Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stability conditions for cyclic quivers 期刊论文
COMMUNICATIONS IN ALGEBRA, 2018, 卷号: 46, 期号: 7, 页码: 2852-2861
Authors:  Wang, Xintian
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Cyclic quiver  semistable subcategory  stability condition  
The double Ringel-Hall algebra on a hereditary abelian finitary length category 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 381-397
Authors:  Dou RuJing;  Liu QunHua;  Xiao Jie
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Ringel-Hall algebra  generalized Kac-Moody Lie algebra  coherent sheaf  semi-stability